# SDR CALA2013080700538

- Difficulty date: August 6, 2013
- Submitted: August 7, 2013
- Operation: Air carrier
- Aircraft: N38727
- Make and model: Boeing 737724
- Aircraft serial: 28797
- Aircraft time: 47,930 hours, 16,062 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1111
- Condition: Cracked
- Location: Bs 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME BS 400 BETWEEN S8-9R,  AIRCONDITIONING OUTER EXTRUSION ATTACHMENT BRACKET CRACKED AT INBD RIVET.  REPAIRED FRAME IAW EA 5310-04716, REV E.
